# SDR REXA2012091501341

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 20,671 hours, 18,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FROM ROW 9 AND UP INOP.  RE-SECURED FLOOR TRACK LIGHTING CONNECTOR AT LAVATORY IAW AMM 33-51-04.  ALL CHECKS GOOD.
